# SDR HALA2022032900099

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 47,530 hours, 7,840 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 380 SEAT TRACK FOUND WITH CORROSION AT CROWN AREA LOCATED BET FR53.2 TO FR54, Y-953(RH) MEASURING APPROX 50MM X 10MM. CORRECTIVE ACTION: MAIN DECK SEAT TRACK BETWEEN FR53.2 TO FR54, Y-953(RH) REPLACED AS PER SRM 51-42-11 AND SRM 51-72-11. (2175225)
